Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is cough a side effect of methimazole?

Premium Questions

Dr. Indranil Ghosh MD

that I do not have any hematological disease . I have done so may CBC to evaluate any side effect on CBC ( especially on Neutrophiles and Platelets ) due to drug Methimazole which I am taking since... View answer

Answered by : Dr. Indranil Ghosh ( Oncologist)
Dr. Ajish TP MD

I have just been dianoosied with Graves Disease. The endo put me on methimazole as I am an occasual smoker and could not do the iodine pill. I am reading so many side effects and possible white blood... View answer

Answered by : Dr. Ajish TP ( Endocrinologist)
Dr. Shehzad Topiwala MD

to the hyperthyroidism, if it is a side effect of my meds, or if it is something completely different. Thanks, XXXXXXX I ...I was diagnosed with hyperthyroidism back in January. I was initially on 10mg... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Vaishalee Punj MD

If i was diagnosis with hypothyroidism and the meds that were given to me was Methimazole 5mg. Is ... been taking this med now for over a year and now i am feeling some of the side affects no appetite ... View answer

Answered by : Dr. Vaishalee Punj ( General & Family Physician)
Dr.  Shivaprasad C MD

stable not decresing so much I observed few side effects of methimazole ( which is also reported ... much side effects as above and even through TSH is ocillating up and down based on... View answer

Answered by : Dr. Shivaprasad C ( Endocrinologist)

Public Forum Discussions

Dr.   Muhammad Ali Rauf MD

for this issue ? or is this just a side effect of the hyperthyroidism? What can I do to stop this form happening ...I have hyperthyroidism and taken methimazole and I have recently discovered that I... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

Hello, my name is heather and i am currently on Methimozole I am bruising a lot for no reason I asked my doctor and he informed me that it should not be caused from the medicine, but I read about it and it shows it does. I... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Nishikant Verma MD

be a possible side effect of the new treatment. I have been on the medicine about a month now ...I was currently diagnosed with hyperthyroidism. My doctor has put me on methimazole, I ... View answer

Answered by : Dr. Nishikant Verma ( General & Family Physician)
Dr.  Shinas Hussain MD

ihave hyperthyroidismand have started the meds methimazole 1o mg.my afib has staeted to really act up. will this medication control my afib? shoud I go to heart dr? before I knew I had the thyroid ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Stany BC MD

Taking methimazole and having severe gum pain I need to keep taking it as it helped my heart go ..., would taking a patch help moderate effect without messing up my heart ... View answer

Answered by : Dr. Stany BC ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr. Robert Galamaga MD

I imagine that your doctor gave me this medication because of a fibroid problem. There can be some side effects of this medication and I would recommend that you review this with your doctor.

Dr. Saumya Mittal MD

extreme sudden cough

Dr. Rishi MD

I would suggest you continue on the medication and repeat the test after three months and let us know. Any more queries do let us know. Take care.